# SDR QXEA0000389

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BOLT HOLES FOR BRACKET ON AIRCRAFT SHOWED SIGNS OF CORROSION.  REPAIRED IAW HORIZON AIR EA 4-53-972 AND EA 4-53-1008.
